Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffer from asthma and COPD. Radioactive seeds implanted for prostate cancer. Severe itching on the body. Reason?

I am a 73 year old male with copd and well I am asthmatic. I had radio active seeds implanted in 2000 for prostate cancer. Presently I'm taking Uniphyl 600mg. at bedtime, Celebrex 200mg daily, Vasotec 2.5 mg daily. As well I use Singulair, Advair and Bricanyl. Lately I have been experiencing a severe constant itch all over my body. My doctor thought it was caused by dry skin and prescribed Hydroval 0.2% to be applied daily. I have been using it for over a week with no success. I now have a few areas where my skin in red with tiny little bumps. Please help, this itch is worse than pain





singulai
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
YOUR ASTHMA PROBLEMS ARE ALLERGIC ONLY AND AFTER FEW YEARS AS WE ARE TAKING MEDICINES THE OTHER SYSTEMS ARE INVOLVED LIKE SKIN I THIS CASE
IT MIGHT BE DEVELOPED ALLERGY OF SKIN DUE TO MEICINES
ALLERGY CAN DEVELOP AT ANY AGE AT ANY TIME WITH ANY SUSTANCE FOODS POLLENS DRUGS AND DUSTS OR FUNGI
YOU CAN ADD EBASTINE 10 MG OD ALOMG WITH OTHER MEDICINES
NO USE OFMUSTARD COCONUT WALNUT GROUND NUT OR ALMONDS SOYA OILS
USE OLIVE FOR COOKING AND APPLCATION
NON TOXIC SOAPS CREAMS AND SHAMPOO TO BE USED
CAN APPLY PETOLEUM JELLY MIXEDWITH DIPROVATE OINTMENT NIGH
AND ALSO CAN APPLY MYCODEM POWDE IN MORNING AND EVENING
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor